MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173022
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device was found broken after opening the package.The device was replaced with a new one to complete the case.There was no patient injury.

Brand Name
ENDO CLOSE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9711271
Report Number2647580-2020-00595
Device Sequence Number11391376
Product Code GCJ
UDI-Device Identifier10884521051492
UDI-Public10884521051492
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number173022
Device Catalogue Number173022
Device Lot NumberP8H1812X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1